The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Afanasʹev, V. I. On the maximum of a critical branching process in a random environment. (Russian) Diskret. Mat. 11 (1999), no. 2, 86--102; translation in Discrete Math. Appl. 9 (1999), no. 3, 267--284 MR1712160
  • Alexander, Kenneth S. Excursions and local limit theorems for Bessel-like random walks. Electron. J. Probab. 16 (2011), no. 1, 1--44. MR2749771
  • Alili, S. Asymptotic behaviour for random walks in random environments. J. Appl. Probab. 36 (1999), no. 2, 334--349. MR1724844
  • Alon, Noga; Spencer, Joel H. The probabilistic method. Second edition. With an appendix on the life and work of Paul Erdős. Wiley-Interscience Series in Discrete Mathematics and Optimization. Wiley-Interscience [John Wiley & Sons], New York, 2000. xviii+301 pp. ISBN: 0-471-37046-0 MR1885388
  • Antal, T.; Redner, S. The excited random walk in one dimension. J. Phys. A 38 (2005), no. 12, 2555--2577. MR2132073
  • Athreya, Krishna B.; Karlin, Samuel. On branching processes with random environments. I. Extinction probabilities. Ann. Math. Statist. 42 (1971), 1499--1520. MR0298780
  • Athreya, K. B.; Ney, P. E. Branching processes. Reprint of the 1972 original [Springer, New York; MR0373040]. Dover Publications, Inc., Mineola, NY, 2004. xii+287 pp. ISBN: 0-486-43474-5 MR2047480
  • Basdevant, Anne-Laure; Singh, Arvind. On the speed of a cookie random walk. Probab. Theory Related Fields 141 (2008), no. 3-4, 625--645. MR2391167
  • Bauernschubert, Elisabeth. Perturbing transient random walk in a random environment with cookies of maximal strength. Ann. Inst. Henri Poincaré Probab. Stat. 49 (2013), no. 3, 638--653. MR3112429
  • E. Bauernschubert. Recurrence and transience of critical branching processes in random environment with immigration and an application to excited random walks. To appear in Adv. in Appl. Probab., 46(3), 2014. ARXIV1301.5450
  • Billingsley, Patrick. Convergence of probability measures. Second edition. Wiley Series in Probability and Statistics: Probability and Statistics. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1999. x+277 pp. ISBN: 0-471-19745-9 MR1700749
  • Ethier, Stewart N.; Kurtz, Thomas G. Markov processes. Characterization and convergence. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1986. x+534 pp. ISBN: 0-471-08186-8 MR0838085
  • Feller, William. Diffusion processes in genetics. Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, pp. 227--246. University of California Press, Berkeley and Los Angeles, 1951. MR0046022
  • Formanov, Sh. K.; Yasin, Makhmud Takha; Kaverin, S. V. Life spans of Galton-Watson processes with migration. (Russian) Asymptotic problems in probability theory and mathematical statistics (Russian), 117--135, 175, "Fan'', Tashkent, 1990. MR1142599
  • Göing-Jaeschke, Anja; Yor, Marc. A survey and some generalizations of Bessel processes. Bernoulli 9 (2003), no. 2, 313--349. MR1997032
  • Harris, T. E. First passage and recurrence distributions. Trans. Amer. Math. Soc. 73, (1952). 471--486. MR0052057
  • Höpfner, R. A note on the probability of extinction in a class of population-size-dependent Galton-Watson processes. J. Appl. Probab. 22 (1985), no. 4, 920--925. MR0808871
  • Hughes, Barry D. Random walks and random environments. Vol. 1. Random walks. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1995. xxii+631 pp. ISBN: 0-19-853788-3 MR1341369
  • Ikeda, Nobuyuki; Watanabe, Shinzo. Stochastic differential equations and diffusion processes. Second edition. North-Holland Mathematical Library, 24. North-Holland Publishing Co., Amsterdam; Kodansha, Ltd., Tokyo, 1989. xvi+555 pp. ISBN: 0-444-87378-3 MR1011252
  • Ivanoff, B. Gail; Seneta, E. The critical branching process with immigration stopped at zero. J. Appl. Probab. 22 (1985), no. 1, 223--227. MR0776902
  • Jacod, Jean; Shiryaev, Albert N. Limit theorems for stochastic processes. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 288. Springer-Verlag, Berlin, 1987. xviii+601 pp. ISBN: 3-540-17882-1 MR0959133
  • Kosygina, Elena; Mountford, Thomas. Limit laws of transient excited random walks on integers. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), no. 2, 575--600. MR2814424
  • Kosygina, Elena; Zerner, Martin P. W. Positively and negatively excited random walks on integers, with branching processes. Electron. J. Probab. 13 (2008), no. 64, 1952--1979. MR2453552
  • Kosygina, Elena; Zerner, Martin P. W. Excited random walks: results, methods, open problems. Bull. Inst. Math. Acad. Sin. (N.S.) 8 (2013), no. 1, 105--157. MR3097419
  • Levin, David A.; Peres, Yuval; Wilmer, Elizabeth L. Markov chains and mixing times. With a chapter by James G. Propp and David B. Wilson. American Mathematical Society, Providence, RI, 2009. xviii+371 pp. ISBN: 978-0-8218-4739-8 MR2466937
  • Mellein, Bernhard. Kac functionals of diffusion processes approximating critical branching processes. Bol. Soc. Mat. Mexicana (2) 28 (1983), no. 2, 95--107. MR0791092
  • Pakes, A. G. On the critical Galton-Watson process with immigration. J. Austral. Math. Soc. 12 (1971), 476--482. MR0307370
  • Pakes, A. G. Further results on the critical Galton-Watson process with immigration. J. Austral. Math. Soc. 13 (1972), 277--290. MR0312585
  • J. Peterson. Strict monotonicity properties in one-dimensional excited random walks. Markov Process. Related Fields. 19(4):721--734, 2013. ARXIV1210.4518
  • Revuz, Daniel; Yor, Marc. Continuous martingales and Brownian motion. Third edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 293. Springer-Verlag, Berlin, 1999. xiv+602 pp. ISBN: 3-540-64325-7 MR1725357
  • Rogers, L. C. G.; Williams, David. Diffusions, Markov processes, and martingales. Vol. 2. Itô calculus. Reprint of the second (1994) edition. Cambridge Mathematical Library. Cambridge University Press, Cambridge, 2000. xiv+480 pp. ISBN: 0-521-77593-0 MR1780932
  • Smith, Walter L.; Wilkinson, William E. On branching processes in random environments. Ann. Math. Statist. 40 1969 814--827. MR0246380
  • Solomon, Fred. Random walks in a random environment. Ann. Probability 3 (1975), 1--31. MR0362503
  • Tóth, Bálint. Generalized Ray-Knight theory and limit theorems for self-interacting random walks on ${\bf Z}^ 1$. Ann. Probab. 24 (1996), no. 3, 1324--1367. MR1411497
  • Yamada, Toshio; Watanabe, Shinzo. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11 1971 155--167. MR0278420
  • Zerner, Martin P. W. Multi-excited random walks on integers. Probab. Theory Related Fields 133 (2005), no. 1, 98--122. MR2197139
  • A. M. Zubkov. Life-periods of a branching process with immigration. Theory Probab. Appl., 17(1):174--183, 1972. MR0300351

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.